MathSciNet Relay Station
MathSciNet bibliographic data
MR1312129 (96a:93041) 93C05 (65F35 93B35)
Ghavimi, Ali R.; Laub, Alan J. Backward error, sensitivity, and refinement of computed solutions of algebraic Riccati equations. Numer. Linear Algebra Appl. 2 (1995), no. 1, 29–49.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement